All services

11,281–11,304 of 22,348

api.magentlab.com

api.magentlab.com

58
score

Lima 2016 FAST-ED (Field Assessment Stroke Triage for Emergency Destination): facial_palsy 0-1 + arm_weakness 0-2 + speech 0-2 + eye_deviation 0-2 + neglect 0-2. Max 9. lvo_suggested iff score ≥4. Bands 0_to_1 / 2_to_3 / gte_4. Time is documented for decision making (0 points, not scored). Not a stroke diagnosis or transfer order. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Schroeder 1987 ulcerative colitis disease-activity index (Mayo DAI): four caller-assigned integers 0-3 (stool frequency, rectal bleeding, endoscopy, physician global). magent sums only (max 12) and does not return later remission or activity-band cutoffs. magent does not count stools, examine the patient, or perform endoscopy. Not a diagnosis and not the Mayo SPN pulmonary-nodule model.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Rockwood 2005 CSHA Clinical Frailty Scale 1-7 as assigned by the caller (Box 1). Returns cfs, score, max 7, and the published label. Does not implement the later 9-point CFS (8 very severely frail, 9 terminally ill) or CFS 2.0 label changes. Not a diagnosis; magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Caprini 2005 thrombosis risk assessment (Table 3): exclusive age (41-60=1, 61-74=2, >=75=3) and exclusive surgery (minor=1; arthroscopic/major/laparoscopic=2; arthroplasty=5) plus caller-assigned 1-, 2-, 3-, and 5-point flags. Max 78. Bands: 0-1 low, 2 moderate, 3-4 high, >=5 highest. Not a diagnosis. Not Caprini 2009/2013. Not a prophylaxis order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Davis 2017 HEAVEN criteria from six caller-assigned flags: hypoxemia (SpO2 ≤93% at initial laryngoscopy as assigned), extremes of size (pediatric ≤8 years or clinical obesity as assigned), anatomic challenges, vomit/blood/fluid, exsanguination, and limited neck mobility. high_risk iff any is true; criteria_met is the count of true flags (0-6); low_risk iff none. Not an intubation order. magent does not measure SpO2 or examine the airway. Not Mallampati, not EGRI.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Condoluci 2020 IPS-E for asymptomatic early-stage chronic lymphocytic leukemia: unmutated IGHV 1, ALC >15 ×10^9/L 1, palpable lymph nodes 1; max 3. Low 0, intermediate 1, high 2–3. Time-to-first-treatment score, not a treatment start order; not CLL-IPI, Rai, or Binet. magent does not assay IGHV, count lymphocytes, or palpate nodes.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

WHO 2016 polycythemia vera criteria (Arber 2016). Met when all three majors hold, or when major 1 and major 2 hold with subnormal EPO. Major 1 is male Hb >16.5 g/dL or Hct >49%, female Hb >16.0 or Hct >48%, or increased red-cell mass. Major 2 is caller-assigned marrow panmyelosis. Major 3 is JAK2 V617F or exon 12. Not a medical device, not a WHO diagnosis, and not WHO 2022. magent does not assay EPO or sequence JAK2.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Taylor 2006 CASPAR classification criteria for psoriatic arthritis. Required: inflammatory_articular_disease true (joint, spine, or enthesis). Score: current psoriasis 2; personal history 1 only if current is false; family history 1 only if current and personal are false; nail dystrophy 1; RF-negative 1; dactylitis (current or history) 1; juxtaarticular new bone 1. Classified iff score ≥3 (max 8). Not a diagnosis. Not Moll and Wright. magent does not examine skin or read films.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Aggarwal 2023 DOAC Score (Circulation Table 2) for AF on DOACs: age 65-69 2 / 70-74 3 / 75-79 4 / >=80 5 (<65 0); CrCl/eGFR 30-60 inclusive 1, <30 2; underweight caller BMI <18.5 flag 1; stroke/TIA/embolism 1; diabetes 1; hypertension 1; antiplatelet none 0, aspirin 2, dual 3; NSAID 1; bleeding history 3; liver disease 2. Score min(raw, 10). Bands 0-3 very_low, 4-5 low, 6-7 moderate, 8-9 high, 10 very_high. Not HAS-BLED. Not DOAC dosing. Not warfarin.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Chopra 2017 Michigan Risk Score for PICC-associated thrombosis: another CVC at PICC placement 1, WBC >12 x10^9/L 1 (12.0 does not score), active cancer 2, PICC lumens single 0 / double 2 / triple 3 (triple includes quad), VTE history never 0 / remote 2 / within 30 days 3 (one field; do not add remote and recent). Max 10. Classes I=0 (observed 0.9%), II=1-2 (1.6%), III=3-4 (2.7%), IV=>4 (4.7% Table 4). Not a PICC order. magent does not count lumens.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Longstreth 2006 Rome III IBS. rome_iii_ibs is true iff pain or discomfort at least 3 days per month in the last 3 months, onset at least 6 months prior, and at least two of: improvement with defecation, change in stool frequency, and change in stool form. supporting_features_met is 0-3. Caller assigns five flags. magent does not examine the patient. Not a diagnosis, not Rome IV, not IBS subtype.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Clive 2014 LENT score for malignant pleural effusion: pleural LDH IU/L (<1500 → 0, >1500 → 1), ECOG 0-4 (0→0, 1→1, 2→2, 3-4→3), serum NLR as a number (<9 → 0, >9 → 1), tumour type (mesothelioma/haematological 0; breast/gynaecological/renal_cell 1; lung/other 2). Score 0-7: 0-1 low, 2-4 moderate, 5-7 high. Equality at 1500 or 9 is not scored. Not a diagnosis or treatment order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Campbell 2010 RDOS for patients unable to self-report dyspnea. Eight caller-assigned 0-2 integers (heart_rate, respiratory_rate, restlessness, paradoxical_breathing, accessory_muscle_use, grunting, nasal_flaring, look_of_fear). magent sums only (max 16); does not convert raw heart or respiratory rate or observe the patient. Campbell 2010 published the 0-16 instrument; magent does not apply later cutoff papers. Not a medical device and not an opioid or oxygen order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Goetz 2004 modified Hoehn and Yahr stage (Table 1). Caller-assigned tokens 1.0, 1.5, 2.0, 2.5, 3.0, 4.0, or 5.0 with the published description. No stage 0. Not the original integer-only 1-5 scale, not UPDRS, not a diagnosis, and not an outcome measure. magent does not examine the patient. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Thieblemont 2017 MALT-IPI (IELSG-19): age ≥70, Ann Arbor III or IV, LDH > ULN; 1 point each, max 3. Low 0, intermediate 1, high ≥2. Deterministic published score with citation; not a lymphoma diagnosis or treatment choice; original MALT-IPI, not Revised MALT-IPI (no MMS; age is ≥70 not >60), not Shipp IPI. magent does not stage lymphoma or assay LDH.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mahoney 1965 Barthel Index: ten caller-assigned activity points (feeding, bathing, grooming, dressing, bowels, bladder, toilet, transfers, mobility, stairs) using that paper's 0/5, 0/5/10, or 0/5/10/15 values. magent sums only (max 100 in fives) and does not observe the patient. Not the Collin 0-20 Barthel and not a disability rating or placement decision.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Singer 2013 ATRIA stroke risk score (not Fang 2011 ATRIA bleed). Age x prior stroke Table 3: <65 0/8, 65-74 3/7, 75-84 5/7, >=85 6/9 without/with prior stroke. Plus 1 each: female, diabetes, heart failure, hypertension, proteinuria, eGFR<45 or ESRD. Max 15 (12 without prior stroke). 0-5 low, 6 moderate, 7-15 high. Not a stroke diagnosis or anticoagulation order. Not CHA2DS2-VASc. magent does not assay eGFR or urine.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

CCS 2014 CHADS-65 algorithm for nonvalvular AF/AFL stroke-prevention discussion. Oral anticoagulant if age ≥65 or CHF, hypertension, diabetes, or prior stroke/TIA. Else aspirin if coronary, aortic, or peripheral arterial disease. Else none. Not CHADS2, not CHA2DS2-VASc, not HAS-BLED, and not an anticoagulation order. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

mSOAR (Abdul-Rahim 2016 Stroke): SOAR plus NIHSS for early mortality after acute stroke. Age ≤65 0, 66-85 1, >85 2; infarct 0, hemorrhage 1; OCSP LACS/PACS 0, POCS 1, TACS 2; prestroke mRS 0-2 0, 3-4 1, 5 2; NIHSS 0-4 0, 5-10 1, ≥11 2. Max 9. Table 2 derivation percents for scores 0-1 through 7. Not a care-withdrawal decision. magent does not examine the patient or score NIHSS items.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Cox 1987 EPDS: 10 caller-assigned integers 0-3 (past 7 days). laugh, enjoyment, and anxious are reverse-scored in that paper; the caller assigns the published 0-3 (0 = least symptomatic pole after that reverse key). Total 0-30. This paper's threshold is 12/13 (at or above iff score ≥13). magent does not interview, apply later ≥10 community cuts, PHQ-9, QIDS, or MDI. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Trubiano 2020 PEN-FAST for patients who already report a penicillin allergy. Three caller-assigned flags: allergy event 5 or fewer years ago (2), anaphylaxis/angioedema or potential SCAR as one criterion (2), treatment required (1). Max 5. Risk: 0 very_low, 1–2 low, 3 moderate, 4–5 high. low_risk_for_testing iff score < 3. Not an allergy diagnosis or delabeling order. magent does not take an allergy history.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Hlatky 1989 Duke Activity Status Index. Twelve caller-assigned yes/no items (self-care through strenuous sports); Yes adds the Table I weight, No adds 0. Light housework is 2.70. DASI is the sum (0-58.2). Estimated peak VO2 mL/kg/min = 0.43 x DASI + 9.6. magent does not observe the patient. Not a functional-capacity assignment or exercise-test replacement.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Gomez 2016 Step-by-Step for febrile infants 90 days and younger (derivation Mintegi 2014). High if ill-appearing, age 21 days or younger, leukocyturia, or PCT >=0.5 ng/mL; else intermediate if CRP >20 mg/L or ANC >10000/uL; else low. Returns risk, low_risk, high_risk, and intermediate_risk. magent does not examine the infant or assay UA, PCT, CRP, or ANC. Not Rochester, Boston, Philadelphia, or PECARN febrile. Not a medical device and not a discharge, admission, LP, or antibiotic order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Motzer 1999 MSKCC: KPS <80, LDH >1.5×ULN, hemoglobin <LLN, corrected calcium >10 mg/dL, no prior nephrectomy; 1 point each, max 5. Favorable 0, intermediate 1–2, poor ≥3. Deterministic published score with citation; not an RCC diagnosis or treatment recommendation; not IMDC; not Motzer 2002/2004. magent does not assign KPS or assay LDH, hemoglobin, or calcium.

USDC Base